Join the 'Wisdom Teeth' group to help and get support from people like you.
Wisdom Teeth Questions
We found 21 questions associated with the 'Wisdom Teeth' topic.
Posted 19 Feb 2015 by Jsanders111293 • 2 answers
I was prescribed 800 mg of Ibuprofen from my oral surgeon after getting all four of my wisdom teeth taken out. It really helped with the pain, but I believe now I have a dry socket, I called up to where I got them removed (which is a 2 hour drive away from where I live) and they cant prescribe ...
Posted 11 Feb 2015 by offshore1 • 5 answers
I just had my wisdom teeth removed the doctor prescribed me 50mg tramadol. I took one per the recommended dosage it did absolutely nothing for the pain so I took another two hrs later. I am still in extreme pain and now I have a headache and feel nauseous. I haven't took too much pain ...
Posted 26 Sep 2016 by Haloish • 2 answers
I took my wisdom teeth out about a month ago, they were impacted and not out yet so they had to cut me up. I recovered normally and I thought I was in the clear until today my right side started to swell, including my gum, neck and cheek. I have a pimple like thing On the side where I would assume ...
Posted 25 Sep 2016 by Michelle09829 • 0 answers
Hello all. I was just looking for some advice or tips . I have been slowly getting my wisdom teeth threw for a fair few months now. Currently the top left hand side is trying to come in. Since it's painful appearance I have been experiencing terrible earache. I assumed the two were connected ...
Posted 23 Jul 2016 by Lortiz98 • 1 answer
I had 2 wisdom teeth removed 3 days ago. I have been taking amoxicillin and it makes me horribly nauseous almost always to the point of vomiting. Unless I go to sleep directly after taking the pill this is the result. I've been taking the pills for about 3 days 3 times a day and it hasn't ...
Posted 15 Jul 2016 by HALP • 1 answer
I just had my wisdom teeth surgery earlier this morning. I was put under anesthesia and I think it's provoking my nausea.
Posted 26 Mar 2014 by shaelyn96 • 1 answer
I'm waiting to get my wisdom tooth pulled and my face is swollen, I was wondering how long it would take for the penicillin to kick in for the swelling to go down.
Posted 30 Apr 2015 by jp81 • 5 answers
I have been subscribed tramadol and ibuprofen for the pain but my face is very swollen and sore. I have some codein I used to take for tooth ache. Is it safe to take the codein aswell?
Posted 23 Dec 2015 by Lunatuna666 • 0 answers
Bad to mix 2 different antibiotics? I had to take 4 pills for chlamidia yesterdaynow I have to take some for my wisdom teeth removal today!? The chlam one is assume is azithromycin, the tooth one is amoxicillin. There's no going back bc I kinda have to take the tooth pills cuz I have 4 ...
Posted 9 Apr 2015 by katrina-432 • 1 answer
I have been diagnosed with trigeminal neuralgia, I had severe pain in my right side of face pressured head, sore mouth and sore nose on and off for 4 months. Originally was prescribed 2 doses of antibiotics for sinusites which didn't help at all. I don't like dentists so was avoiding ...
I keep hearing it doesn't matter if you have a prescription or not, they'll still call CPS. I had my
Posted 19 Dec 2015 by ucfan2009 • 1 answer
... wisdom teeth removed a month ago and was given a written prescription by my OB. When I have my daughter in 10 weeks, am I to expect a visit from CPS when it was prescribed to me?
Posted 23 Dec 2015 by Michel fram • 1 answer
I pulled my upper left wisdom tooth on monday night, I'm having my stitches removed on thursday, and I'm travelling on friday afternoon. The Dr. prescribed me Proxen500,Maxilase, Birodogyl and Nexium. I'm feeling much better day after day but I'm still worried about removing the ...
Posted 6 Oct 2015 by Pcolantonio • 6 answers
They did this Friday. It's been 3 days going on 4 tomorrow. Still got all my stitches. Roof of mouth feels like sandpaper where I can't eat without pain pill. I can't sleep because I wake up so swollen and throbbing. I was told by number of people pain was going to be gone two to ...
Posted 22 Mar 2015 by tomato21 • 1 answer
I got my wisdom teeth removed last month and they got inflected so now I'm taking antibiotics, Amoxicillin Trihydrate (3 times a day) and Metronidazole (2 times a day) for 10 days. I've had some vaginal bleeding so I'm a bit concerned... Is this normal? ***I am not taking birth ...
Posted 10 Apr 2015 by ibuprofen321 • 1 answer
Plz answer quickly I know you can take both at the same time but I'm worried that the doses are too high. I just got wisdom teeth out with dry socket and I took the pills without really thinking. So am I going to have acute liver failure? I am a 180 6' 3" 17 year old male.